# SDR CA000519005

- Difficulty date: May 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 230371302
- Condition: Failed
- Location: Nr 3
- Component: Engine, Lyc, ALF502R5
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 3 ENGINE BEARING SEAL FAILED.
